# SDR DXTA2013101405543

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 6,483 hours, 4,312 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: AE1011889G0166
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION,  HYD LOW PRESSURE CASS MESSAGE ILLUMINATED.   LOWERED LANDING GEAR AND RECEIVED A HYD LEVEL LOW LIGHT.  NOSE COMPARTMENT WAS COVERED IN HYD FLUID.   FOUND NOSE WHEEL CENTERING HYDRAULIC LINE CRACKED AND LEAKING.  REPLACED HYD LINES ON THE NOSE GEAR STEERING CONTROL VALVE IAW MM 32-50-00, PERFORMED OPS CHECK AND OPS CHECKED GOOD.  NO LEAKS. AE1011889G0166, NSN). STEEL BRAIDED HOSE ASSY - (NWS RETURN) (PN: AS116-04K0171, NSN).
